Analysis of PDEs

[126] MHD boundary layers in Sobolev spaces without monotonicity, II: Convergence theory

CJ Liu Feng Xie Tong Yang

Analysis of PDEs mathscidoc:1912.43991

arXiv preprint ArXiv:1704.00523, 2017.4
[ Download ] [ 2019-12-24 21:11:10 uploaded by Tong_Yang ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[127] The VlasovMaxwellBoltzmann system near Maxwellians in the whole space with very soft potentials

Renjun Duan Yuanjie Lei Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.43990

Communications in Mathematical Physics, 351, (1), 95-153, 2017.4
[ Download ] [ 2019-12-24 21:11:07 uploaded by Tong_Yang ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[128] Moment classification of infinite energy solutions to the homogeneous Boltzmann equation

Yoshinori Morimoto Shuaikun Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43989

Analysis and Applications, 15, (3), 391-411, 2017.5
[ Download ] [ 2019-12-24 21:11:03 uploaded by Tong_Yang ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[129] Spectrum analysis and optimal decay rates of the bipolar Vlasov-Poisson-Boltzmann equations

Hai-Liang Li Tong Yang Mingying Zhong

Analysis of PDEs mathscidoc:1912.43988

arXiv preprint arXiv:1411.5470, 2016.11
[ Download ] [ 2019-12-24 21:11:00 uploaded by Tong_Yang ] [ 254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[130] Optimal convergence rates for the compressible Navier-Stokes equations with potential force

Renjun Duan Hongxia Liu Seiji Ukai Tong Yang

Analysis of PDEs mathscidoc:1912.43987

Journal of Differential Equations, 238, (1), 220-233, 2007
[ Download ] [ 2019-12-24 21:10:57 uploaded by Tong_Yang ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[131] NavierStokes equations with degenerate viscosity, vacuum and gravitational force

Renjun Duan Tong Yang Changjiang Zhu

Analysis of PDEs mathscidoc:1912.43986

Mathematical methods in the applied sciences, 30, (3), 347-374, 2007.2
[ Download ] [ 2019-12-24 21:10:55 uploaded by Tong_Yang ] [ 253 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[132] Regularity of solutions for the Boltzmann equation without angular cutoff

Radjesvarane Alexandre Yoshinore Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.43985

Comptes Rendus Mathematique, 347, 747-752, 2009.7
[ Download ] [ 2019-12-24 21:10:51 uploaded by Tong_Yang ] [ 300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[133] Uniform L_1 boundedness of solutions of hyperbolic conservation laws

Tai-Ping Liu Tong Yang

Analysis of PDEs mathscidoc:1912.43984

Methods and Applications of Analysis, 4, (3), 339-355, 1997.9
[ Download ] [ 2019-12-24 21:10:48 uploaded by Tong_Yang ] [ 331 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[134] Ill-posedness of the Prandtl equations in Sobolev spaces around a shear flow with general decay

Cheng-Jie Liu Tong Yang

Analysis of PDEs mathscidoc:1912.43983

Journal de Mathmatiques Pures et Appliques, 108, (2), 150-162, 2017.8
[ Download ] [ 2019-12-24 21:10:42 uploaded by Tong_Yang ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[135] Bounded solutions of the Boltzmann equation in the whole space

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.43982

arXiv preprint arXiv:1010.5590, 2010.10
[ Download ] [ 2019-12-24 21:10:38 uploaded by Tong_Yang ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[136] A new characterization and global regularity of infinite energy solutions to the homogeneous Boltzmann equation

Yoshinori Morimoto Shuaikun Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43981

Journal de Mathmatiques Pures et Appliques, 103, (3), 809-829, 2015.3
[ Download ] [ 2019-12-24 21:10:35 uploaded by Tong_Yang ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[137] Existence of stationary solutions to the VlasovPoissonBoltzmann system

Renjun Duan Tong Yang Changjiang Zhu

Analysis of PDEs mathscidoc:1912.43980

Journal of mathematical analysis and applications, 327, (1), 425-434, 2007.3
[ Download ] [ 2019-12-24 21:10:31 uploaded by Tong_Yang ] [ 261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[138] Global well-posedness of the Boltzmann equation with large amplitude initial data

Renjun Duan Feimin Huang Yong Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43979

Archive for Rational Mechanics and Analysis, 225, (1), 375-424, 2017.7
[ Download ] [ 2019-12-24 21:10:28 uploaded by Tong_Yang ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[139] A combination of energy method and spectral analysis for study of equations of gas motion

Renjun Duan Seiji Ukai Tong Yang

Analysis of PDEs mathscidoc:1912.43978

Frontiers of Mathematics in China, 4, (2), 253-282, 2009.6
[ Download ] [ 2019-12-24 21:10:25 uploaded by Tong_Yang ] [ 287 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[140] MHD Boundary Layers Theory in Sobolev Spaces Without Monotonicity I: WellPosedness Theory

ChengJie Liu Feng Xie Tong Yang

Analysis of PDEs mathscidoc:1912.43977

Communications on Pure and Applied Mathematics, 72, (1), 63-121, 2019.1
[ Download ] [ 2019-12-24 21:10:21 uploaded by Tong_Yang ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[141] Optimal convergence rates of Landau equation with external forcing in the whole space

Tong Yang Yu Hongjun

Analysis of PDEs mathscidoc:1912.43975

Acta Mathematica Scientia, 29, (4), 1035-1062, 2009.7
[ Download ] [ 2019-12-24 21:10:15 uploaded by Tong_Yang ] [ 272 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[142] A new Glimm functional and convergence rate of Glimm scheme for general systems of hyperbolic conservation laws

Jiale Hua Zaihong Jiang Tong Yang

Analysis of PDEs mathscidoc:1912.43974

Archive for rational mechanics and analysis, 196, (2), 433-454, 2010.5
[ Download ] [ 2019-12-24 21:10:12 uploaded by Tong_Yang ] [ 260 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[143] Well-posedness in Gevrey space for the Prandtl equations with non-degenerate critical points

Wei-Xi Li Tong Yang

Analysis of PDEs mathscidoc:1912.43973

arXiv preprint arXiv:1609.08430, 2016.9
[ Download ] [ 2019-12-24 21:10:09 uploaded by Tong_Yang ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[144] Global smooth solutions for a class of quasilinear hyperbolic systems with dissipative terms

Tong Yang Changjiang Zhu Huijiang Zhao

Analysis of PDEs mathscidoc:1912.43972

Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 127, (6), 1311-1324, 1997
[ Download ] [ 2019-12-24 21:10:06 uploaded by Tong_Yang ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[145] Smoothing effect of the homogeneous Boltzmann equation with measure valued initial datum

Yoshinori Morimoto Tong Yang

Analysis of PDEs mathscidoc:1912.43971

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 32, (2), 429-442, 2015.3
[ Download ] [ 2019-12-24 21:10:03 uploaded by Tong_Yang ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[146] Existence and stability of planar diffusion waves for 2-D Euler equations with damping

Weike Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43970

Journal of Differential Equations, 242, (1), 40-71, 2007.11
[ Download ] [ 2019-12-24 21:09:59 uploaded by Tong_Yang ] [ 179 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[147] Lp convergence rates of planar waves for multi-dimensional Euler equations with damping

Jie Liao Weike Wang Tong Yang

Analysis of PDEs mathscidoc:1912.43969

Journal of Differential Equations, 247, (1), 303-329, 2009.7
[ Download ] [ 2019-12-24 21:09:56 uploaded by Tong_Yang ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[148] Convergence rate to stationary solutions for Boltzmann equation with external force

Seiji Ukai Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.43968

Chinese Annals of Mathematics, Series B, 27, (4), 363-378, 2006.8
[ Download ] [ 2019-12-24 21:09:53 uploaded by Tong_Yang ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[149] A half-space problem for the Boltzmann equation with specular reflection boundary condition

Tong Yang Hui-Jiang Zhao

Analysis of PDEs mathscidoc:1912.43966

Communications in mathematical physics, 255, (3), 683-726, 2005.4
[ Download ] [ 2019-12-24 21:09:46 uploaded by Tong_Yang ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[150] Global existence to Boltzmann equation with external force in infinite vacuum

Renjun Duan Tong Yang Changjiang Zhu

Analysis of PDEs mathscidoc:1912.43965

Journal of mathematical physics, 46, (5), 053307, 2005.5
[ Download ] [ 2019-12-24 21:09:42 uploaded by Tong_Yang ] [ 312 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved